| Model Number |
U35130615 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/24/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No device, no medical records, or no medical images were provided to the manufacturer.The lot number for the device was provided.The device history records are currently under review.The investigation of the reported event is currently underway.Expiry date: 07/2020.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
Event or Problem Description
It was reported that during an angioplasty procedure of a highly calcified lesion in the iliac artery, the pta balloon allegedly ruptured on the second inflation attempt prior to reaching rated burst pressure.There was no reported patient injury.
Event or Problem Description
Additional Manufacturer Narrative
Manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the device was returned for evaluation.An attempt was made to inflate the balloon with an in-house inflation device, and a pinhole rupture was noted on the balloon.Therefore, the investigation is confirmed for balloon rupture.Per the reported event details, the balloon was used in a highly calcified lesion.However, it is unknown if the calcification contributed to the balloon rupture.Based upon the available information, the definitive root cause for the reported rupture could not be determined.Labeling review: the review of the ifu (instructions for use), indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.(expiry date: 07/2020),.